# SDR RAIA201206190001

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145112
- Aircraft time: 30,428 hours, 28,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPSB
- Part serial: 21559
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CIRCUIT BREAKER POPPED DURING CRUISE AND LIGHTS WILL NOT TURN OFF.  MAINTENANCE REPLACED THE NR 2 EMERGENCY BATTERY, OPS CHECK GOOD.
